# SDR USAASB96040

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Latch
- Condition: Not Latched
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 421 - RIGHT ENGINE COWLING LATCH CAME OPEN IN-FLIGHT, ACFT RETURNED.  MAINTENANCE SECURED RIGHT ENGINE UPPER COWLING LATCH, CHECKS NORMAL.  CHECKED ALL OTHER COWLING LATCHES, CHECK GOOD.  (X)
